MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE DEVICE
Model Number D401
Medical Device Problem Codes Failure to Convert Rhythm (1540); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.Atthis time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) presented to the emergency room (er) after being shocked.The health care professional (hcp) called technical services (ts) and requested a consult review of the presenting electrogram (egm).Upon review, the presenting egm showed patient was in a ventricular arrhythmia.The device delivered a burst of anti-tachycardia pacing (atp) and shock in attempt to convert rhythm.The therapy was unable to convert the rhythm.Ts also noted there to be undersensing on the right ventricular (rv) lead channel.Ts provided programming optimization and recommended for further evaluation be performed by cardiology.At this time, no additional adverse patient effects were reported.This icd remains in service.

Brand Name
PERCIVA? ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25180123
Report Number2124215-2026-26338
Device Sequence Number10740782
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public(01)00802526587894(17)260403
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/03/2026
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number256981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/29/2026
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale